# SDR SWIA20250630

- Difficulty date: June 30, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N430SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000911
- Aircraft time: 7,059 hours, 5,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N430SY-8907 - DENT LOCATED BETWEEN FR19 AND FR20, STGR 27R AND 28R BEHIND FWD DRAIN MAST ABOUT 3 FEET AFT OF NOSE GEAR DOOR AND SLIGHTLY RIGHT OF CENTER MEASURING APROX. 1.5" LONG AND .05" WIDE.  RE EVALUATE DAMAGE AND IMPROVE APPEARANCE IF POSSIBLE.  (C-CHECK RO 07/09/2025)REMOVED DAMAGE AT FR 18-19, STGR 27R-28R BY CUTOUT AND INSTALLATION OF REPAIR FILLER AND REPAIR DOUBLER. REF EMB SRM 53-10-01/REPAIR 12P. REPAIR PARTS WEIGH 56 GRAMS. SEE CONTINUE CARD FOR WORK PERFORMED.
